# SDR CALA2025121512115

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 48,415 hours, 29,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EPSU BATTERY FAULTED. REPLACED AFT LEFT EPSU BATTERY REF AMM 33-51-38. OPS CHECK GOOD REF AMM 33-51-00. NO DEFECTS NOTED.
